# SDR 2000UALA00215

- Difficulty date: April 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 35,962 hours, 18,576 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 91022578
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTITUDE WARNING HORN SOUNDED AT FL290.  *S/D*  THE CABIN PRESSURE CONTROLLER FAILED.  REPLACED THE CABIN PRESSURE CONTROLLER.
